Bystolic compared to other beta blockers

Common Questions and Answers about Bystolic compared to other beta blockers


Another thing that would help me is <span style = 'background-color: #dae8f4'>to</span> know if Bys<span style = 'background-color: #dae8f4'>to</span>lic drains the energy from you like most beta blockers because of what they do. The heart disease I have has a lot to do with my energy also, so maybe everyone isn't drained of their energy from beta blockers. Bystolic is new in the US, but has been approved for use in Europe for years. I would appreciate any information at all. Thanks for reading.
Just thought you might want to know, i went to see my cardiologist and asked him once again about taking beta blockers during pregnancy and he assured me that the only risk is that your baby may have a low birth weight but that was rare and only happened if you were taking a high dose throughout all your pregnancy. Do you take a high dose? When you had svt during your other pregnancies did it stop on its own or did you require medication such as adenosine to stop it?
I have only been on atenolol for 9 months after trying a host of calicum channel blockers , other beta blockers, this has done wonders for me and I feel ungrateful for complaining about small side effects after all I the other "things" I have endured. I really hate meds, and then there are the studies about long term use can affect blood sugar ( have family hx of diabetes) and I have put on some weight since starting atenolol.
I was tried on various beta blockers <span style = 'background-color: #dae8f4'>to</span> start with, but there was only one which didn't give any side effects. I believe it is probably because of the low dosage needed compared to others. I found Bisoprolol was the best one and it only took 1.25mg to have the desired effects. If I increased to just 5mg my heart rate became too slow, around 28bpm. At 1.25mg I could get my heart rate quite high, but it got there nice and gently. No sudden adrenaline surges caused it to suddenly jump high.
toprol for me did nothing as far as PVCS go, for me. In fact, it actually made them worse I think. I was switched <span style = 'background-color: #dae8f4'>to</span> Bys<span style = 'background-color: #dae8f4'>to</span>lic another beta blocker, that seemed to help more than the toprol. Good luck to you.
I do not engage in cardio exercise as much as I should, I think this would help with the blood pressure but my doctor said I am not allowed to do any exercise other than walking right now due <span style = 'background-color: #dae8f4'>to</span> the rapid heart rate. I was given samples of beta-blockers (Bys<span style = 'background-color: #dae8f4'>to</span>lic 10 mg) <span style = 'background-color: #dae8f4'>to</span> take 1 time per day; I have not started them yet- I'm hesitant to take them for some reason.
I used to be very active and the fact I am so limited now, compared <span style = 'background-color: #dae8f4'>to</span> what I used <span style = 'background-color: #dae8f4'>to</span> do, is very frustrating and discouraging. I have had numerous tests done (echo, holtor montior, stress test, nuclear stress test, etc...) and the cardiologist says there is nothing major wrong with me. But something is clearly VERY different than a few months ago. I have an appointment with him again on 8/31...what questions should I be asking him?
The PVC episodes seem to be more of a reaction to stress and I know that beta blockers don't do a whole lot <span style = 'background-color: #dae8f4'>to</span> stop them, so though disconcerting, I have not been overly concerned. But the tachycardia episodes have seemed to be happening more than they should. Friday, I noticed my heart skipping and just figured it was pvcs but within a minute or two, the tachycardia started was irregular. I was able to stop it with vasalva.
Hi all, Sorry for the long 'history' - this is my first post on this board! : ) Been battling PVCs that I know of since 2007; suspected I've had them prior, but just didn't know what they were. Oh to be that ignorant again!! : ) Dx in 2007 from Cardio & EP was "benign, frequent PVCs" and that treatment would be worse than just living with them. So I went on my way, had some off & on, but this winter had a bunch & ended up in ER twice.
You must consider that the effect seen for a given weight of Metoprolol Tartrate cannot be compared <span style = 'background-color: #dae8f4'>to</span> the same weight of Atenolol. In other words, I don't think you can freely exchange drugs and use the same weight. So if you were formerly on 25mg of Metoprolol 2X/day (which I know from experience is a fairly low dose), 25mg of Atenolol 2X/day may be huge in comparison.
Certainly something for anyone whose doc insists on 120/80 to listen to. I'll check out the other two links later. Thanks again.
I'd recommend going back <span style = 'background-color: #dae8f4'>to</span> your doctor <span style = 'background-color: #dae8f4'>to</span> talk about this. Beta blockers slow the heart rate increase in response <span style = 'background-color: #dae8f4'>to</span> exercise, so if your heart rate is in the normal range at rest, you might indeed get some relief from a little dose of something like propranolol. But there are other medications that work for anxiety and reduce both your tension and the awareness of what the heart is doing.
After ondergoing several test I was diagnosed (may 2009) with mild mitral valve prolapse with mild regurgitation. Since then I am on beta blockers, Nebivolol (Bys<span style = 'background-color: #dae8f4'>to</span>lic) for tachycardia. before that my resting heartrate was around 80/90. Now my heart rate is around 55-70. After two months of taking the med I am very happy beacuse I do not get the rapid heartrate anymore after eating and my high blood presure is also under control. My message to you is: Do not panic.
My life is so limited now compared <span style = 'background-color: #dae8f4'>to</span> what it used <span style = 'background-color: #dae8f4'>to</span> be. I am embarrassed <span style = 'background-color: #dae8f4'>to</span> admit this, but I am afraid <span style = 'background-color: #dae8f4'>to</span> go shopping, afraid to go to the grocery, afraid to go to the mall because I am afraid I will die while my children are out with me and there will be no one there for them. I took so much for granted before in my life, stupid stuff like running to WalMart or Old Navy or Michaels and I was never afraid that I would drop dead, but now every time I go somewhere I am afraid.
My appointment with him is coming up in a couple of weeks and in preparation for that I've been here reading about other people's experiences etc. so I know what <span style = 'background-color: #dae8f4'>to</span> expect and what <span style = 'background-color: #dae8f4'>to</span> ask. I have a husband and two children to take care of and I can't tell you guys what a relief it's been to have some meds to take for now. I can play with the kids, grocery shop, cook dinner...all kinds of things that would "cost me with pain" before!
He is running other tests <span style = 'background-color: #dae8f4'>to</span> make sure that I do not have anti-beta 2 glycoprotein 1 instead of anticardiolipin. Evidently, the test he ran 1st is not a specific test? For some reason, the anti-beta would be worse? I don't really understand all of this. He doesn't seem to think there is a connection between what happened to me (icad) and the antibodies, but there seems to be some research saying that there might be (several journal articles).
I am hopeless and this is no way <span style = 'background-color: #dae8f4'>to</span> live. Its good <span style = 'background-color: #dae8f4'>to</span> know that other people feel the same way but frustrating that everyone's doctors dont know what this is!!!